Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Severe Back Pain After Taking Postinor 2

Hi i recently took the medication postinor 2 sixty three hours after sexual intercourse. I have been experiencing back pain since then. Is this a side effeçt of the medication? And do you think i may get pregnant? If so can you give me any suggestions on how to do a safe medical abortion? It has been one week since I have had sexual intercourseintercourse.
Thu, 31 Jan 2019
Report Abuse
Pulmonologist 's  Response
Hello,

No, back pain is not a side effect of postinor. You should get done pregnancy test if you miss your next period. Apply warm water pad and ice packs alternatively on back. Take simple painkiller like paracetamol or Ibuprofen.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Kaushal Bhavsar, Pulmonologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Severe Back Pain After Taking Postinor 2

Hello, No, back pain is not a side effect of postinor. You should get done pregnancy test if you miss your next period. Apply warm water pad and ice packs alternatively on back. Take simple painkiller like paracetamol or Ibuprofen. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Kaushal Bhavsar, Pulmonologist